# SDR A6WA201040676

- Difficulty date: September 3, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 23,771 hours, 21,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484 CLIP AND INTERCOSTAL CLIP ON OTBD SIDE OF RBL 27 CRACKED C/W REO 601R-53-41-059.
